标题:On-axis Gaussian beam scattering by a spheroid with a rotationally uniaxial anisotropic spherical inclusion
作者:Sun, Xianming; Zhang, Huayong; Wang, Haihua; Shen, Jin
作者机构:[Sun, Xianming; Wang, Haihua; Shen, Jin] Shandong Univ Technol, Sch Elect & Elect Engn, Zibo 255049, Shandong, Peoples R China.; [Zhang, Huayong] An 更多
通讯作者:Sun, X
通讯作者地址:[Sun, XM]Shandong Univ Technol, Sch Elect & Elect Engn, Zibo 255049, Shandong, Peoples R China.
来源:OPTICS AND LASER TECHNOLOGY
出版年:2013
卷:45
期:1
页码:185-189
DOI:10.1016/j.optlastec.2012.07.006
关键词:Scattering; Gaussian beam; Spheroid with a rotationally uniaxial; anisotropic spherical inclusion
摘要:Based on the generalized Lorenz-Mie theory (GLMT) framework, a theoretical procedure to determine the scattered fields of a spheroid with a rotationally uniaxial anisotropic spherical inclusion, for incidence of an on-axis Gaussian beam described by a localized beam model, is presented. Numerical results of the normalized differential scattering cross section are presented, and the scattering characteristics are discussed concisely. (c) 2012 Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:3
资源类型:期刊论文
TOP